# SDR SWAA2018071123428

- Difficulty date: July 6, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 49,554 hours, 28,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK CORRODED ON UPPER CROWN BETWEEN BS 540 TO BS 727B.  R&R CROWN PER SRM.
